# SDR CALA2021071201060

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220402
- Condition: Corroded
- Location: L2 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT SILL ASSY FWD ADN AFT CORNER FITTINGS HAVE CORROS ION A3NB-53-3-6222 PER HAECO LCQ N/R 9296488/36488 GENERATED BY N078592. REMOVED FWD & AFT FITTING FROM L2 DOOR FOM IAW A320 SRM 51-42-11 . REMOVED CORR FROM FWD & AFT FITTING IAW A320 SRM 51-74-00 PAR 1-6. FITTING FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-41-79-283 -002. RECEIVED NEW FWD CORNER FITTING & AFT CORNER FITTING IAW A 320 SRM 53-41-79-283-002. LOCATED, DRILLED & DEBURRED FWD & AFT ERFORMED BY N078570 ON HANGAR NR 9296488/36488 PERFORMED BY MECH V061737 RII INSP P CORNER FITTING AT L2 DOOR IAW A320 SRM 51-42-11-001 AT HAECO LCQ CORNER FITTING IAW A320 SRM 51-44-11 PAR 3. INSTALLED FWD & AFT
